Oberwolfach Reports


Full-Text PDF (702 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 9, Issue 2, 2012, pp. 1487–1562
DOI: 10.4171/OWR/2012/25

Published online: 2013-02-20

Analysis and Geometric Singularities

Jochen Brüning[1], Rafe Mazzeo[2] and Paolo Piazza[3]

(1) Humboldt-Universität zu Berlin, Germany
(2) Stanford University, USA
(3) Università di Roma La Sapienza, Italy

This is a report on the Oberwolfach conference “Analysis and Geometric Singularities”, May 6-12, 2012. The main themes discussed in the meeting include the interplay between the analytic, geometric and topological study of singular spaces and noncompact spaces highly regular structure at infinity and asymptotic analysis of global spectral invariants. More specific topics include index theory on such spaces, various nonlinear geometric problems, and in particular the asymptotic structure of natural metrics on geometric moduli spaces, and techniques from linear analysis to approach such problems.

No keywords available for this article.

Brüning Jochen, Mazzeo Rafe, Piazza Paolo: Analysis and Geometric Singularities. Oberwolfach Rep. 9 (2012), 1487-1562. doi: 10.4171/OWR/2012/25